How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17815
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

I took four Advil pm by accident bc I thought it was my

Customer Question

I took four Advil pm by accident bc I thought it was my normal Advil, my doctor recommends I take 800 mg. Is this going to cause symptoms of an over dose?
Submitted: 1 year ago.
Category: Health
Expert:  Dr. Saha replied 1 year ago.

Hello,

Thank you for your question.

I am Dr Saha, I shall try my best to help you.

This dose of advil or 800 mg of ibuprofen would not cause much side effect.

It can cause gastric irritation.

You can take antacid liquid to minimize it.

Diphenhydramine has been overdosed.

Maximum daily dose is usually 200 mg. which is divided in 4 doses.

It can cause drowsiness, dizziness.

I hope this information helps.

If there’s anything else I can do, please let me know.

If you are satisfied, please rate my answer as good or excellent.

Regards.

Related Health Questions